# SDR COEA2016070612917

- Difficulty date: July 6, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: S52376110214
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR, THIRD FRAME AFT,  HAS A CRACK IN RADIUS OF WEB TO OUTER FLANGE AT LEVEL OF HINGE.  REPLACED.
